# SDR DHL2001805025

- Difficulty date: November 20, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Condition: Lack Of Lube
- Location: Aileron Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERON TRIM FROZE UP IN FLIGHT FOR ENTIRE FLIGHT AT AND BELOW FREEZING TEMPERATURES.  INSPECTED AND LUBED TRIM ACTUATORS.  OPS CHECKED TRIM SYSTEM PER MM 27-10-0 OK.
